Close
Close

Panadol Regular

Close

Panadol Extra

Close

Panadol Extra

Close

Panadol CF

Close

Panadol Drops

Close

Panadol Liquid

Close

Forte Suspension

  • Product
  • Format
  • Age
  • Key Features
  • Ingredients
Close
Panadol Regular

Panadol Regular

  • Tablets
  • 12+ Years
  • Trusted Pain Relief
  • 500mg Paracetamol
  • No gluten, lactose or sugar
Close
Panadol Extra

Panadol Extra

  • Tablets
  • 12+ Years
  • Fights Tough Pain
  • Active Ingredient: Paracetamol 24 mg/mL
Close
Chewable Tablet

Panadol Extra

  • Tablets
  • 12+ Years
  • Fights Tough Pain
  • Active Ingredient: Paracetamol 24 mg/mL
Close
Suppositories

Panadol CF

  • Tablets
  • +12 Years
  • Cold Relief
  • Active ingredient: Paracetamol 125mg per suppository.
Close
Colourfree Suspension 5-12 Years

Panadol Drops

  • Liquid
  • 1 Month - 5 Years
  • Gentle on Tiny Tummies
  • Active ingredient: Paracetamol 24 mg/mL
Close
Elixir 5-12 Years

Panadol Liquid

  • Liquid
  • 1-5 Years
  • Fast & gentle relief
  • Active ingredient: Paracetamol 24 mg/mL
Close
Suppositories 5-12 Years

Forte Suspension

  • Liquid
  • 7+ Years
  • When oral dose isn't suitable
  • Active ingredient: 250mg Paracetamol per suppository
Colourfree Suspension 1-5

Children's Panadol

Panadol Infant Drops

Panadol Infant Drops is one of the trusted & recommended brand for children’s pain and fever. 

Overview

What does it relieve?

  • Fever
  • Mild to moderate pain associated with 
        - Toothache
        - Headache
        - Sore throat
        - Vaccination
        - Common childhood infections

Format

  • Available in drops format

What are its features?

  • Includes a dropper for oral dosing which is marked in mL for easy dosage
  • Raspberry flavor
  • Sugar free
  • Gentle to little stomachs when used as directed

What are the active ingredients?

  • Each 0.8 ml (one calibrated dropper) contains 80 mg paracetamol

Overview

  • What Does It Relieve?

    • Fever
    • Mild to moderate pain associated with

        - Toothache
        - Headache
        - Sore throat
        - Vaccination
        - Common childhood infections

  • What's The Format?

    • Available in drops format
  • What Are Its Features?

    • Includes a dropper for oral dosing which is marked in mL for easy dosage
    • Raspberry flavor
    • Sugar free
    • Gentle to little stomachs when used as directed
  • What Are The Ingredients?

    • Each 0.8 ml (one calibrated dropper) contains 80 mg paracetamol

How To Use

For oral administration only.

Dosage

Weight (In Kgs)

5 – 6

6 – 8

8 – 10

10 – 13

Age (In Months)

2 – 3

3 – 6

6 – 12

12 – 24

Dosage (In ml)

½ Dropper or 0.4 ml

1 Dropper or 0.8 ml

1 ½ Dropper or 1.2 ml

2 Droppers or 1.6 ml

*For Age: 2-3 months (use under medical advice), a single dose of 10-15 mg/kg for symptomatic relief of reaction due to vaccination. Medical advice should be sought if pyrexia persists after a second dose. Only to be used under medical advice for further indications. Dose may be chosen based on weight or age. Use weight if you know it, otherwise use age.

Minimum dosing interval: 4 hours.
Children aged 3 months and above:

Maximum daily dosage: 60mg/kg presented in divided doses of 10 - 15 mg/kg throughout the 24 hour period.
No more than four doses in any 24 hour period.
Maximum duration of continued use without medical advice: 3 days.

down

Warnings and Precautions

• Contains paracetamol. Do not use with any other paracetamol-containing products. The concomitant use with other products containing paracetamol may lead to an overdose.
• Paracetamol overdose may cause liver failure which can lead to liver transplant or death.
• Underlying liver disease increases the risk of paracetamol related liver damage. Patients who have been diagnosed with liver or kidney impairment must seek medical advice before taking this medication.
• Cases of hepatic dysfunction/failure have been reported in patients with depleted glutathione levels, such as those who are severely malnourished, anorexic, have a low body mass index or are chronic heavy users of alcohol.
• In patients with glutathione depleted states such as sepsis, the use of paracetamol may increase the risk of metabolic acidosis.
• If symptoms persist, medical advice must be sought.
• Keep out of sight and reach of children.

down

Overdose

Sign & Symptoms - Paracetamol overdose may cause liver failure which can lead to liver transplant or death. Acute pancreatitis has been observed, usually with hepatic dysfunction and liver toxicity.
Treatment – Immediate medical management is required in the event of overdose, even if symptoms of overdose are not present.
Administration of N-acetylcysteine or methionine may be required.

down

Drug Interactions

The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of paracetamol with increased risk of bleeding; occasional doses have no significant effect.

down

Contraindications

This product is contraindicated in patients with a previous history of hypersensitivity to paracetamol or excipients.

down

Adverse events

Thrombocytopaenia, Anaphylaxis cutaneous hypersensitivity reactions including amoung others skin rashes, angiodema, stevens johnson syndrome, toxic epidermal necrosis, bronchospasm in patients sensitive to aspirin and other NSAIDs, hepatic dysfuction.

Enquiries

GSK is committed to the effective collection and management of human safety information relating to our products. If you need to report an adverse event or side effect with one of our products please send an email on pk_pharmasafety@gsk.com or call us at +92-21-111-475-725 between 9:00AM and 5:30PM on weekdays so we can give you more personalized attention.

Related Products

Panadol Liquid

Format: Liquid

Key Features: Fast & gentle relief

Effective For: For the relief of fever and pain associated with: Toothache, Headache, Sore throat, Post-vaccination symptoms, Common childhood infections

Compare

Panadol Forte Suspension

Format: Suspension

Key Features: Fast & gentle relief

Effective For: For the relief of pain associated with: Fever, Toothache, Headache, Sore throat, Post-vaccination symptoms, Common childhood infections

Compare

Related Products

Panadol Liquid

Format: Liquid

Key Features: Fast & gentle relief

Effective For: For the relief of fever and pain associated with: Toothache, Headache, Sore throat, Post-vaccination symptoms, Common childhood infections

Compare

Panadol Forte Suspension

Format: Suspension

Key Features: Fast & gentle relief

Effective For: For the relief of pain associated with: Fever, Toothache, Headache, Sore throat, Post-vaccination symptoms, Common childhood infections

Compare

Related Products

Related Articles

Managing Earache And Ear Infections

Earache is common in children, and is one of the main reasons parents take their children to see the doctor.

Read More

Managing Fever In Children

A child’s normal temperature is around 37°C. If the temperature is over 37.5°C in a child under 5 years, it is considered that the child has a fever.33

Read More

Related Articles